# SDR UPS01834948

- Difficulty date: February 9, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN P32 DOOR UPPER AFT RADIUS FRAME CRACK.  *S/D*  REMOVED AND REPLACED NR 32 PIT DOOR ASSY PER DC8-MM 52-32-01, OPS CHK AND LEAK CK GOOD.
